# SDR SWAA2018082724620

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 46,398 hours, 26,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOOR EMERGENCY EXIT UPPER SIDEWALL LIGHT INOP.  RELAMPED LIGHT PER MM.
